Differential and Integral Equations

Nonlinear diffusion effect on bifurcation structures for a predator-prey model

Gaihui Guo, Cui Ma, and Jianhua Wu

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study a nonlinear diffusive predator-prey model with modified Leslie-Gower and Holling-type II functional responses. Making use of global bifurcation theory, we obtain two sufficient conditions for the existence of positive solutions and describe the coexistence region $R$. Moreover, we find that the coexistence region $R$ spreads as $\beta$ increases and narrows for large $\alpha$. At last, we derive the nonlinear effect of large $\beta$ on bifurcation structures in the special case of $\alpha=0$. Some a priori estimates for positive solutions will play an important role in the proof.

Article information

Source
Differential Integral Equations, Volume 24, Number 1/2 (2011), 177-198.

Dates
First available in Project Euclid: 20 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356019050

Mathematical Reviews number (MathSciNet)
MR2759357

Zentralblatt MATH identifier
1240.35267

Subjects
Primary: 35K57: Reaction-diffusion equations

Citation

Wu, Jianhua; Guo, Gaihui; Ma, Cui. Nonlinear diffusion effect on bifurcation structures for a predator-prey model. Differential Integral Equations 24 (2011), no. 1/2, 177--198. https://projecteuclid.org/euclid.die/1356019050


Export citation